# SDR SWAA2025012877501

- Difficulty date: December 15, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LH WING TRAILING EDGE ORSS-281 APROX. MARKED WITH RED TAPE.  [01] REMOVED; REPLACED; AND INSTALLED A NEW ANGLE AT LH WING; TRAILING EDGE; ORSS-281 IAW SRM 51-40-02 AND IPC 57-45-51-03.;  [02] VERIFIED CORRECTIVE ACTION 1.
